# SDR AALA20050305

- Difficulty date: May 7, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR ON TAKEOFF.  SWITCHED TO SYSTEM TWO BUT WAS STILL UNABLE TO RETRACT GEAR.  PITCH TRIM ONE NUMBER 2 CLICKED OFF AND WOULD NOT RESET.  AERONAUTICAL TELECOMMUNICATIONS SYSTEM SWITCHED OFF AND WOULD NOT RESET.  BOTH FLIGHT DIRECTORS SWITCHED OFF AND WOULD NOT RESET.  REPLACED PROXIMITY BOX AND PERFORMED BITE TEST WITH NO FAULTS NOTED.  REPLACED NOSE LANDING GEAR PROXIMITY SWITCHES 55GB AND 82GB AND ADJUSTED PER MM 32-00-00-4.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
